by Aleve |
Item # 980206368
|
Model # 8963145 |

Product Details

About this item

  • Aleve Liquid Gels offer all-day pain relief
  • 220 mg naproxen sodium
  • Each bottle contains 160 liquid gels
  • Easy-open cap for customers with arthritis pain and discomfort
  • #1 Doctor recommended brand of over-the-counter pain relief for minor arthritis pain
Top Rated
current price: $19.48$0.12/ea
Online
In stock
Free shipping
Pick it up
Select a club

Description

Aleve® Liquid Gels (160 ct.) offer all day relief from aches and pains including headaches, backaches and joint pain caused by arthritis.

What Are Aleve Liquid Gels?

Aleve Liquid Gels are NSAID naproxen sodium capsules. These 220 mg liquid gels are an excellent pain reliever and fever reducer. Just one dose of Aleve liquid gels provides you with enough pain relief to last up to 12 hours. You don't have to continuously take pills every 4 to 6 hours when you take Aleve like you do with other types of pain relievers such as acetaminophen or ibuprofen. Aleve works fast to offer all-day pain relief.

How Do I Take Aleve Liquid Gels?

Whether you take Aleve for fever or for pain, you will only need to take one dose every 12 hours for maximum results. You should not take more than directed and the smallest effective liquid gel dose should be taken. Always drink a full glass of water with each dose. If you take Aleve with food, it may take longer for the pain reliever to work.

Adults and children 12 years of age or older can take one liquid gel capsule every 8 to 12 hours while symptoms persist. For the first dose, you can take two capsules within the first hour. Do not exceed two Aleve capsules in any 8 to 12 hour period. You also should not exceed three capsules in a 24-hour period.

For children under the age of 12 years, consult with a doctor.

Stock Up and Save on Aleve Pain Relief Gels

Now you can stock up and save on the most effective over-the-counter pain reliever when you visit your local Sam's Club store. Purchase the 160-count bottle of Aleve liquid gels today and keep instant pain relief on hand at all times.

Member reviews & questions